# SDR Y2PA2010082500017

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON20
- Aircraft serial: 298
- Aircraft time: 18,402 hours, 14,723 cycles
- Engine: Ge CF7002D2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Part number: 11346AA
- Part serial: 1332
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT NR 2 ENGINE OIL PRESSURE LIGHT ILLUMINATED.  CREW CONDUCTED ABNORMAL OIL PRESS INFLIGHT CHECKLIST.  OIL PRESSURE SECONDARY TRIPLEX GAUGE INDICATED 46 PSI AND FOLLOWED THROTTLE MOVEMENT.  SHORTLY THEREAFTER OIL PRESSURE BEGAN TO FALL AD ENGINE WAS SHUTDOWN WHEN OIL PRESSURE REACHED 10 PSI.  CREW DECLARED EMERGENCY AND REQUESTED DIRECT.  LANDING WAS UNEVENTFUL.  PERSONNEL R & R THE NR 2 ENGINE OIL FILTER IAW MM 79-22-0.   R & R NR2 ENGINE OIL PRESSURE TRANSMITTER IAW MM 79-30-2.  OPS AND LEAK CHECK GOOD EXCEPT NR 2 ENGINE OIL PRESSURE WARNING LIGHT REMAINS ILLUMINATED WITH GAUGE READING CORRECT.  OIL PRESSURE WARNING LIGHT DEFERRED IAW MEL ITEM 79-1 AND ACFT RETURNED TO HOME BASE.  R & R NR 2 ENGINE OIL PRESSURE TRANSMITTER IAW MM 79-30-2.  LEAK AND OPS CHECK IS GOOD WITH CORRECT OIL PRESSURE READING AND NO WARNING LIGHT ILLUMINATED.  ACFT RETURNED TO SERVICE.
